# SDR MEX2002311

- Difficulty date: September 27, 2002
- Submitted: December 4, 2002
- Operation: Air carrier
- Aircraft: N861LF
- Make and model: Doug MD 83
- Aircraft serial: 49826
- System (JASC): 2720 · Rudder Control System
- Part: O-Ring
- Part number: 37723745503
- Condition: Damaged
- Location: Rudder
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A, B

## Discrepancy

FLT 509 - MEX-VSA - AIRCRAFT PERFORMED AN EMERGENCY DESCENT AND UNSCHEDULED LANDING AT MEX DUE TO LOSS OF HYDRAULIC FLUID INTO THE RIGHT SYSTEM.  TECHNICAL PERSONNEL VERIFIED THE SYSTEMS, RIGHT SYSTEM WAS EMPTY.  HYDRAULIC LIQUID WAS RECHARGED TO VERIFIED SYSTEM BY LEAKAGES.  LEAKAGE WAS FOUND IN A CAP OF THE SHUTOFF RUDDER VALVE.  THE O-RING CAP WAS REPLACED IAW MM 27-20-09, TESTS OK.  AT RON MEX 27/28, THE SHUTOFF RUDDER VALVE WAS REPLACED IAW MM 27-20-09, TESTS OK.  (M)
